Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The determination of all varieties consisting of absolutely closed semigroups


Author: P. M. Higgins
Journal: Proc. Amer. Math. Soc. 87 (1983), 419-421
MSC: Primary 20M07
DOI: https://doi.org/10.1090/S0002-9939-1983-0684630-8
MathSciNet review: 684630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a right normal band that is not absolutely closed. This enables us to determine all varieties of semigroups that consist entirely of absolutely closed semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M07

Retrieve articles in all journals with MSC: 20M07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684630-8
Article copyright: © Copyright 1983 American Mathematical Society